# SDR DALA2018041802637

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 61,416 hours, 22,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Missing
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT BEARING PLATE MISSING FROM FWD SIDE,  THIRD FROM THE BOTTOM.  INSTALLED THE BEARING PLATE IAW AMM 52-11.
